# SDR DALA2016031201888

- Difficulty date: March 11, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 63,480 hours, 45,809 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON  FASTENER HOLES COMMON TO THE RT LOWER ACCESS DOOR CUTOUT, AT THE XRS=191-211 BETWEEN STR 12 AND 15.  CORROSION WAS REPAIRED IAW ER/A 543177-14AD, REV ORIGINAL.
